# SDR SWAA2023062148301

- Difficulty date: May 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 192AR AT LOWER FUSELAGE 2023-330060<[01] TOOL USED CALIPER P/N: 500-193-30 S/N: 0000288 DUE DATE: 27-DEC-23.;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18185733; DUE DATE: 23/JAN/24.;[03] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18185781; DUE DATE: 24-JAN-24.;[04] TOOL USED: MULTIMETER P/N: FLUKE 1587 FC ; S/N: 57610198 ; DUE DATE: 15-DEC-23;[05] REPAIRED ACCESS PANEL 192AR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED ACCESS PANEL 192AR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-8 REPAIR 8.
